# SDR DALA2021122808115

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 12,890 hours, 6,362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT VENT BLOWER FAULT AND VENT EXTRACT FAULT FAINT SMELL OF ELECTRICAL SMOKE. T/S PER A321 TSM 21-26-00-810-849-A. ECAM REPORTED VENT AVNCS SYS FAULT, VENT BLOWER FAULT, VENT EXTRACT FAULT, AND AVIONICS SMOKE. CLASS 3 FAULT 26-15-15 SMOKE DETECTOR 1 WA REMOVED AND REPLACED 1WA SMOKE DETECTOR PER A321 AMM 26-15. PN CGDU3000-00. OPS CHECK GOOD. CORRELATED FAILURE OF NO AEVC DATA "TS PER TSM A321 21-26-00-810-826-A. WIRE CONT CHECKED GOOD. REMOVED AND REPLACED AEVC PER A321 AMM 21-26. OPS CHECK GOOD (845629) C /W NO GO ODI PREVENTION REF ODI LOG 2066108. (LP# 8231016)
